# SDR HALA201504040053

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 47,914 hours, 8,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 5262100
- Part serial: 4867
- Condition: Activated
- Location: Rt Ovrwng Slide
- Part time: 1,983 hours, 379 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ARMING THE SLIDE SYSTEM BLEW RT OVERWING SLIDE ACTUATORS, SLIDE NOT DEPLOYED.  R & R RT SPOILER OVERRIDE ACTUATOR SQUIB, R & R BOTH SLIDE COMPARTMENT DOOR OPEN ACTUATOR SQUIBS, R & R SLIDE COMPARTMENT DOOR LATCH OPENING ACTUATOR IAW AMM 25-65-09, 25-65-10, 25-65-19, AND 25-65-04.
